# SDR DALA2016060904464

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND DISBONDED, CHANNEL AT FLOOR PANEL NR 927A. CHANNEL AT FLOOR PANEL WAS BONDED AND REPAIR THE CRACKS IAW SRM 51-20-00, SRM 53-05, FIG 131B.
